# SDR WX0A2024051032038

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 37,413 hours, 25,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 938971
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EPSU BATTERIES REQUIRE REPLACEMENT. FAILED BATTERY CAP TEST. / REMOVED AND REPLACED ALL 4 CABIN EPSU BATTERIES (10WL, 11WL, 12WL, AND 13WL) IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD."
